# SDR R61A201803030279

- Difficulty date: March 1, 2018
- Submitted: March 3, 2018
- Operation: Air carrier
- Aircraft: N411YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000374
- Aircraft time: 10,989 hours, 7,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FLOOR EXIT LIGHT IS INOPERATIVE.  REMOVED AND REPLACED THE POWER SUPPLY IAW AMM 33-50-01. EMERGENCY LIGHT OP CHECKED GOOD IAW AMM 33-50-00.
